| Model Number |
CAT8STR85-A |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the superficial femoral artery (sfa) using an indigo system aspiration catheter 8 (cat8).During the procedure, while connecting the aspiration tubing to the hub of the cat8, the hub of the cat8 cracked; therefore, the cat8 was removed.The procedure was completed using a new cat8.There was no report of an adverse effect to the patient.